YAO Hui-li, ZHANG Na, XUE Han. Asymptotically Almost Periodic Solutions for a Class of Perturbed Systems with Piecewise Constant Argument[J]. 2015, 20(1): 89-094.
DOI:
YAO Hui-li, ZHANG Na, XUE Han. Asymptotically Almost Periodic Solutions for a Class of Perturbed Systems with Piecewise Constant Argument[J]. 2015, 20(1): 89-094.DOI: 10.15938/j.jhust.2015.01.018.
Asymptotically Almost Periodic Solutions for a Class of Perturbed Systems with Piecewise Constant Argument
EXlstenee Of asymptOtlG’ally almOSt per10(11G’ sOlutlons for a Glass Of perturbe(1 systems Wlth p1eG’eWlseG’Oristant argument is 1nVPStlgate(l. l}1ffP1’Pntlal equatlons Wlth p1eG’eWlse G’Oristant argument are not Only (hfferentlalequations,they also have the nature of the difference equations,dlserete an(1 G’Ontlnu0us unlty. Uslng unlque (1e-composition theorem of asymptotically almost periodic functions,XUE Han asymptotically almost periodic sequencesOlutlons Of relate(1 (1lfferenG’e equatlons are (11sG’usse(1 an(1 the G’On(htlons Of relate(1 equatlons Wlth Only bOUn(le(1 asymptotically almost periodic solution are obtained,then by using the exponential dichotomy and contraction mappingtheory,the eXlstenG’e an(1 unlqueness Of asymptOtlG’ally almOSt per10(11G’ sOlutlons Of the System is are (11sG’usse(l